MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,

EXACTECH, INC. OPTETRAK; OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,
Model Number 230-03-04
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant medical products: cemented finned tib.Tra sz 4f/4t (cn: 200-04-44, sn: (b)(4); cr tibial insert sz 4, 9mm, slope ++ (cn: 200-74-09, sn: (b)(4).
 
Event or Problem Description
Femur and tibia revision to stemmed components due to implant wear and loosening.The devices will not be returned for evaluation due to patient wanted to keep implants.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of tibial insert wear and an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral and tibial components.However, this cannot be confirmed because the components were not returned for evaluation as the patient wanted to keep the implants.(d11) concomitant device(s): cemented finned tib.Tra sz 4f/4t (cn: (b)(4), sn: (b)(6).Cr tibial insert sz 4, 9mm, slope ++(cn: (b)(4), sn: (b)(6).

Brand Name
OPTETRAK
Common Device Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9208635
Report Number1038671-2019-00528
Device Sequence Number336250
Product Code JWH
UDI-Device Identifier10885862061768
UDI-Public10885862061768
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2017
Device Model Number230-03-04
Device Catalogue Number230-03-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;